| Model Number |
N/A |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported, "we were getting the patient ready for picc insertion and priming the new dual lumen picc and noticed saline squirting out of the red port when flushing.Upon closer look, the entire red port is cracked and pieces falling off and clearly un- useable.Picc was properly stored and not damaged in setting up to place the device.Was not used on patient and all other tray matter was disposed of.A new picc was set up and placed.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description